# SDR QXEA2025090500301

- Difficulty date: September 1, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 17,979 hours, 12,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 2455. FUEL ACCESS PANEL RIGHT WING SHOWS SIGNS OF LEAKING. REMOVED FROM SERVICE. INSPECTED WING FOUND NO LEAKING FUEL NO DEFECTS NOTED. COULD NOT DUPLICATE. NO PARTS REPLACED.
